Facebook Pixel

Withdrawal bleeding, not pregnant?

By November 23, 2016 - 4:56am
Rate This

One week after the deed and a week after taking the emergency pill, I had the bleed. It starts from brown then it becomes red, it's not that light but it is lighter than my usual period. My period typically fill a tampon but during this bleeding, I never filled up a tampon for a day but the blood is obviously red and it lasted for 4 days. Can I still be pregnant and is that and indication that I am not?

Add a Comment1 Comments


Hello please help me,

Welcome to EmpowHER. Thank you for reaching out to us with your concern.

This is bleeding caused by taking an emergency contraceptive pill. It showed the pill was effective and you are not pregnant.


November 23, 2016 - 9:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!